Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin jitters

Posted by Judy on June 30, 1999, at 17:02:34

In reply to Wellbutrin jitters, posted by Brandon on June 30, 1999, at 10:50:16

> Has anyone here taken wellbutrinsr. I started it on saturday the 26th. and I can feel it working on my depression already but the side effects are almost unbearable. Mainly anxiety and bieng tense all the time. My dose right now is only 150 in the morning but after next week it goes up to 300 and I'm afraid I won't be able to take it anymore. Any help would be greatly appreciated.


I took Wellbutrin once for about two weeks and couldn't get off it fast enough because I thought the fillings in my teeth were going to come loose if I got any more "jiggy."

I doubt if I gave the Wellbutrin enough time to work on my depression but, if you feel it's providing you with some benefit, why don'tyou check with your doctor to see if he can add something to the Wellbutrin to relieve your anxiety and tension? If you find a med that works in some respects for you, I firmly believe you should "work" with it by changing doses, adding another drug, whatever. Don't give up on it until you've explored all avenues with your doctor.

Good luck,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:8039